# SDR 2003FA0000779

- Difficulty date: June 24, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N8642V
- Make and model: Bbavia 7GCAA
- Aircraft serial: 31375
- Engine: Lyc O320*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fabric
- Condition: Rotted
- Location: Both Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING FABRIC WAS FOUND TO BE ROTTED ALONG THE EDGE OF THE STRAIGHT EDGED FIBREGLASS SURFACE TAPE ON A TWO YEAR OLD FACTORY COVERED WING.  THE PAINT PPG SYSTEM DELTA, SHOWS CRACKS ALONG THE EDGES OF ALL SURFACE TAPES ON THE TOP OF BOTH WINGS IN THE PROP ARC.  THE BAY THAT ACTUALLY FAILED SHOWED A BROWN STAIN ALONG ITS LENGTH.  AIRCRAFT IS NORMALLY HANGARED.
